ARTÍCULO

On g-barrelled groups and their permanence properties

Autores: Borsich, T.; Chasco Ugarte, María Jesús; Domínguez, X.; Martín-Peinador, E.
Título de la revista: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN: 0022-247X
Volumen: 473
Número: 2
Páginas: 1203 - 1214
Fecha de publicación: 2019
Resumen:
The g-barrelled groups constitute a vast class of abelian topological groups. It might be considered as a natural extension of the class of barrelled topological vector spaces. In this paper we prove that g-barrelledness is a multiplicative property, thus we obtain new examples of g-barrelled groups. We also prove that direct sums and inductive limits of g-barrelled locally quasi-convex groups are g-barrelled, too. Other permanence properties are considered as well.